# SDR COMA0360139

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 11,844 hours, 11,930 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 5609 GEAR DISAGREE WARNING, NLG DOORS OPEN WARNING.NLG CENTERED, PROX SENSOR TARGET OUT OF RANGE, ADJUSTED PROX SENSOR.
